I am on T4 at 100 mcg + dessicated at 125 mcg. This is the first time that the FT4 has been in range (usually it is lower). But the TSH is so low. What do I look at? The TSH or the FTs? I want to try to get pregnant soon and am worried about the effect of thyroid on the baby.
Also my prolactin is high (I do have a pituitary micradenoma, but my doc thinks it's not significant becuase it hasn't changed on MRI over past few years)..
Dr. has put me on bromocriptine 2.5 mg/Day. What is a normal dose to reduce prolactin levels?
He told me to retest in 3 months. How long does it take for prolactin levels to come down on bromocriptine. Can i test earlier than 3 months. I would hope to be pregnant within 3 months and I understand that such high prolactin levels can cause infertility.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.